q-Difference Version of the Two-Dimensional Toda Lattice Equation

Kenji Kajiwara, Junkichi Satsuma

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

A q-difference version of the two-dimensional Toda lattice equation is proposed. Through a suitable reduction, it reduces to the q-difference version of the cylindrical Toda lattice equation. It is shown that the reduced equation admits solutions expressed by the q-Bessel function.

Original languageEnglish
Pages (from-to)3986-3989
Number of pages4
Journaljournal of the physical society of japan
Volume60
Issue number12
DOIs
Publication statusPublished - Jan 1 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'q-Difference Version of the Two-Dimensional Toda Lattice Equation'. Together they form a unique fingerprint.

Cite this